Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Extremely itchy bump on the butt crack. Had itching followed by bleeding on scratching. What could it be?

The other day, the top of my buttcrack was itching. I scratched it and it started bleeding . Ive been putting a&d ointment on it. Now, i have an extremely itchy bump at the top if my buttcrack, kind of like a bug bite . What could this be? How can i get relief? I dont want to scratch it ad its still sort of raw underneath is where i cut it the other day.
Asked On : Sun, 26 Aug 2012
Answers:  1 Views:  350
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response

Thanks for writing here.

It seems you are having perianal intertrigo.

It is mixed infection of bacteria and fungus.

Keep area dry.

Use loose cotton undergarments.

Avoid prolonged sitting.

Start applying a steroid antifungal combination like candid b.

It will be better to consult a dermatologist for confirmation.

Hope this will help you.Take care.
Answered: Tue, 24 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor